# SDR 98ZZZX1598

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72324
- Make and model: Cessna 337G
- Aircraft serial: 33701561
- System (JASC): 2430 · DC Generating System
- Part: Diode
- Condition: Failed
- Location: Dc Power System
- Part time: 1,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER DIODE FAILED CAUSING DAMAGE TO:  REGULATOR, ALTERNATOR, AUTOPILOT.  RECOMMEND REPLACING BOTH DIODES WITH HEAVIER DUTY (HIGHER CAPACITY) DIODES.
